toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Asenjo, FA.; Hojman, SA. doi  openurl
  Title Nondiffracting gravitational waves Type
  Year 2021 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C  
  Volume 81 Issue 1 Pages 98  
  Keywords  
  Abstract It is proved that accelerating nondiffracting gravitational Airy wave-packets are solutions of linearized gravity. It is also showed that Airy functions are exact solutions to Einstein equations for non-accelerating nondiffracting gravitational wave-packets.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1434-6044 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000616135600003 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1336  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: